On the max-domain of attraction of distributions with log-concave densities

Samuel Müller, Kaspar Rufibach*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that both parametric distribution functions appearing in extreme value theory have log-concave densities if the extreme value index γ ∈ [- 1, 0] and that all distribution functions F with log-concave density belong to the max-domain of attraction of the generalized extreme value distribution with γ ∈ [- 1, 0].

Original languageEnglish
Pages (from-to)1440-1444
Number of pages5
JournalStatistics and Probability Letters
Volume78
Issue number12
DOIs
Publication statusPublished - 1 Sep 2008
Externally publishedYes

Fingerprint Dive into the research topics of 'On the max-domain of attraction of distributions with log-concave densities'. Together they form a unique fingerprint.

Cite this